# SDR JBXA000246

- Difficulty date: February 16, 2001
- Submitted: February 17, 2001
- Operation: Air carrier
- Aircraft: N585ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7334
- Aircraft time: 3,347 hours, 2,941 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, D

## Discrepancy

SYSTEM NR 1 HYDRAULIC QUANTITY INDICATED 25 PERCENT.  REMOVED AND REPLACED O-RINGS ON ENGINE DRIVEN PUMP IAW SERVICE BULLETIN NR 887055-29-04.  SERVICED HYDRAULICS, OPS CHECK AND LEAK CHECK GOOD.
